Use of the reciprocity theorem for axially symmetric transient problems


Kadioglu N., Ataoglu S.

ARCHIVE OF APPLIED MECHANICS, vol.74, pp.325-337, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 74
  • Publication Date: 2005
  • Doi Number: 10.1007/s00419-004-0355-4
  • Title of Journal : ARCHIVE OF APPLIED MECHANICS
  • Page Numbers: pp.325-337

Abstract

A fundamental solution, to be used in reciprocal theorem for the solutions of axially symmetric transient problem of elastodynamics, is presented. A cylindrical cavity problem has been solved to check the formulation. The strong singularity of the resulting integral equation for this problem has been reduced to the weak form. The new formulation provides the initial velocity on the surface for a transient loading. Some differences have been introduced for the use of generalized functions.